# SDR QXEA0100422

- Difficulty date: March 20, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 33,364 hours, 40,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CABIN EXIT SIGN WAS REPORTED DIM.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
